Pelvic pains

Hi
I’m 3 months post treatment but have nerve pains in my hips groin lower back and legs my GP has prescribed amitriptyline 40mg and I take every 4 hours ibrofen but the pain is always there and really making me miserable.
Hospital have said it’s effects of radiation and GP says can only be managed.
Has anyone else suffered pelvic pains months after treatment?

Hi 

Im 3 months post treatment too. my lower back aches a lot and I get shooting pains up and down the front and backs of my legs. I'm really swollen too. 

I've been making notes of things that are happening so I don't forget to mention them when I next see my consultant after Christmas. If I were you I would mention everything to your consultant if youre worried. 

I hope the pain subsides and you can enjoy your Christmas. 

Nell X 

Hi Demelza :-)

Sorry to hear that you are in pain. I was lucky and didn't suffer though I know that there are several women here who weren't quite so lucky. I think it's fairly normal and some radiotherapy side effects can take up to a year to go away, some unfortunately seem to be permanent. I really hope you get this sorted soon.

Be lucky :-)
Tivoli

Yes I have it too I was giving ibuprofen for the pain and I'm 9 months post treatment  it is getting better but very slowly hope you get better soon x

Thank you for replies! I've told consultants but they don't seem to be concerned my GP has been trying to help tho, just gets me down being in pain 24/7.

Happy Xmas to you all xx

Yes they never seem to concerned about me eather X 

Hi Demelza

I am only 6.5 weeks post treatment, but I do get lower back pain and all types of weird stabbing pains in my legs. My biggest concern and biggest pain is the pain I have in my pelvic area (like all around where your pubic hair would grow). It is very tender and feels sore to touch (from the outside). It's also extremely swollen.

Thank you for posting this, it's good to know we aren't alone and that we are experiencing similar symptoms. I was really starting to worry. 

Sorry you are experiencing this, but I think it may just be the effects of the radio and might take a while to go away. Let's all hope sooner than later!

 

Rosie xx

Hi Rosie 

yes I have pains also in pubic area. has made me feel not so alone knowing that others do have these side effects. I just wish they would ease a bit it's no fun being in pain all the time! 

Anyway a happy Xmas to you have a go day tomorrow xx

Hi, I am a year post treatment and the pain does go but can come back I'm afraid! Be careful taking ibuprofen as it can damage your kidneys and with having chemo that affects your kidneys too! but it seems to be the only thing that helped me.....I don't take any pain killers now and haven't done for 6 weeks+ so it does go!

hot water bottles are brilliant for back ache and resting helps with the hip and leg pain I found - the groin pain is horrible I use to scream and cry with it and I don't cry in pain - nothing I did helped with that but it just suddenly went thank goodness!! The joys of having cancer I'm afraid ladies!

x

Hi Carmel

i do use hot water bottle also I've just started to use a TENS machine which seems to be helping some days.

i am concerned about the ibrofen but cant manage without it at the mo! 

Pleased for you that your a year post treatment I can't wait to say that and feel better!

xx

I know what you mean it's horrible - I was bed bound for 5 days because of a pain that I had in my groin which I found out months down the line that it was because of stents I had in my kidneys that went into my bladder once they were removed the pain went thank goodness! Because the hospital couldn't say what was causing the pain and no pain relief worked - they gave me morphine directly into my vein and that didn't touch the pain! So they got a pain nurse to come see me and she asked me about the pain and came back an hour later with 2 different pain killers and I was out of the bed and having a shower within hours and pain free! So speak to your doctor at the hospital and ask to see the pain nurse as they will know exactly what to give you - or call the Douglas macmillan and ask them about pain releif they'll be able to help you as well - ibuprofen is good for helping but it only helps for a short time. The pain killers I had were slow release and lasted all day I only took 1 a day 2 if I really needed them.

i do hope you get some relief as I know how horrible it is being in pain and how down it gets you. 

You too will be saying that your a year post treatment and in 10 years - just keep reminding yourself that and you'll get through it it's tough now but it does get easier I promise xx